# SDR ASAA2018091726128

- Difficulty date: August 23, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,573 hours, 13,761 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13213
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ATTACH ANGLE, ATTACHED TO THE VERTICAL PRESSURE DECK WEB AT BS 663, LBL 25-LBL 45, CRACKED FROM WEB SLOT TO THE FIRST/LOWER INBOARD DOME NUT ATTACH FASTENER HOLE. GROUNDED - YES. REMOVED DAMAGE ON THE LOWER ATTACH ANGLE IAW SRM 51-10-02. ACCOMPLISHED HFEC INSPECTION OF THE TRIM EDGES IAW NDT MANUAL 51-00-00 PART 6 PROCEDURE 23, NO CRACK INDICATIONS. REPAIRED LOWER ATTACH ANGLE IAW EA 800-57EA 20694 REV 00. ACCOMPLISHED THE VERTICAL PRESSURE WEB MODIFICATION PER SB737-57-1330 AT BS663, LBL 25-LBL 45 IAW EA 800-57EA-20694 REV OO. REPAIR AS ACCOMPLISHED IS CONSIDERED A CATEGORY "A" REPAIR.
